Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On nonequivalent normalized unconditional bases for Banach spaces

Author: Julien Hennefeld
Journal: Proc. Amer. Math. Soc. 41 (1973), 156-158
MSC: Primary 46B15
MathSciNet review: 0320716
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that if an infinite dimensional Banach space $ X$ has an unconditional basis and is not isomorphic to $ {c_0},{l_1}$, or $ {l_2}$, then $ X$ has uncountably many nonequivalent normalized unconditional bases.

References [Enhancements On Off] (What's this?)

  • [1] J. Lindenstrauss and A. Pelczyński, Absolutely summing operators in $ {\mathcal{L}_p}$ spaces and their applications, Studia Math. 29 (1968), 275-326. MR 37 #6743. MR 0231188 (37:6743)
  • [2] J. Lindenstrauss and M. Zippin, Banach spaces with a unique unconditional basis, J. Functional Analysis 3 (1969), 115-125. MR 38 #4963. MR 0236668 (38:4963)
  • [3] A. Pełczyński and I. Singer, On non-equivalent bases and conditional bases in Banach spaces, Studia Math. 25 (1965), 5-25. MR 31 #3831. MR 0179583 (31:3831)
  • [4] I. Singer, Bases in Banach spaces. I, Springer-Verlag, Berlin and New York, 1970. MR 0298399 (45:7451)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B15

Retrieve articles in all journals with MSC: 46B15

Additional Information

Keywords: Unconditional basis, symmetric basis
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society